Jump to content
Important Survey - Please Participate ×

2.5 months of no Klonopin, Having a setback :(


[br...]

Recommended Posts

Hey,

 

So glad I can talk to people on here that don't think I'm crazy :P Because I can definitely feel crazy on a bad day.

 

So the past few weeks, I'd been having a lot of pelvic pressure and some pain. I went to the doctor and he thought it was an ovarian cyst. Currently getting that checked out with the GYN, but she didn't seem to find anything at the last appointment.

 

In the meantime, my withdrawal symptoms seemed to have re-surged. Dizziness, stomach upset, feeling heavy, feeling moody, pelvic cramps, not sleeping as well... I don't know if it's the stress of all this or what...I kind of hoped the withdrawal stuff was over because I tapered slowly from my original dose, but I was on 2.5 mgs of Klonopin for almost 6 years. Am I being a bit unrealistic here?

 

Need some perspective :)

 

Currently considering increasing my zoloft and/or going to counseling so I can work through this. Also going to eat a lot healthier and see if that helps.

 

Thanks, guys!

Link to comment
Share on other sites

briarrose,

 

Sadly, setbacks are very, very common in this withdrawal.  But when they come, they are less intense and less frequent.  I'm pretty sure we all have them.

 

ty

Link to comment
Share on other sites

Hey,

 

So glad I can talk to people on here that don't think I'm crazy :P Because I can definitely feel crazy on a bad day.

 

So the past few weeks, I'd been having a lot of pelvic pressure and some pain. I went to the doctor and he thought it was an ovarian cyst. Currently getting that checked out with the GYN, but she didn't seem to find anything at the last appointment.

 

In the meantime, my withdrawal symptoms seemed to have re-surged. Dizziness, stomach upset, feeling heavy, feeling moody, pelvic cramps, not sleeping as well... I don't know if it's the stress of all this or what...I kind of hoped the withdrawal stuff was over because I tapered slowly from my original dose, but I was on 2.5 mgs of Klonopin for almost 6 years. Am I being a bit unrealistic here?

 

Need some perspective :)

 

Currently considering increasing my zoloft and/or going to counseling so I can work through this. Also going to eat a lot healthier and see if that helps.

 

Thanks, guys!

 

Sorry to hear this briarrose,

 

You haven't been off the K for long. I'm surprised you've already had so many good days. I would think the sxs are pretty normal for now. Plus stress can definitely cause sxs to rev up. It does for me! An action movie revs my sxs up. It doesn't take much.

 

If you increase your Zoloft, please do so through your doctor. Therapy is always a good idea. So do look into that. Good Luck to you! Keep us posted on how you're doing.

 

~CeCe          :mybuddy:

Link to comment
Share on other sites

The symptoms you have are like a lot of others typical withdrawal ...the crampy feeling i had for weeks and still do at seventeen months along with the bloating ect ...they are better but still come and go...they will lessen with time ...
Link to comment
Share on other sites

×
×
  • Create New...